# SDR SWIA202266144

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 41,737 hours, 38,473 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK HI PRESS CAUTION MESSAGE AFTER TAKE OFF.   RAN THE QRH, DID NOT RESOLVE ISSUE.  RETURNED TO FIELD.   (FLIGHT 4762 - FILED CLOSED)REMOVED AND REPLACED LH A/C PRESSURE SWITCH PER CRJ 200 AMM 21-51-22. OPS CHECK GOOD DEFECTS NOTED.
